# SDR RJEF20190107001

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N494TA
- Make and model: Airbus A320-233
- Aircraft serial: 3042
- Aircraft time: 42,879 hours, 17,451 cycles
- Engine: Iae V2527EA5
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF PROCESS OF FLIGHT TP823 FROM LIM TO CUZ ENGINE 1 ACCELERATED LESSER IN COMPARISON WITH ENGINE 2, THE TAKE OFF WAS ABORTED AND RETURNED TO THE GATE FOR MAINTENANCE. THE PILOT REPORTED: "DURING ROLLING TAKE OFF ENG 1 DELAY ACCELERATION IN RELATION WITH ENG 2. PIC MOVES THEN BACK THRUST AND SET TOGA. PIC CANCELLED TAKE OFF DUE TO THERE IS NOT INDICATION FIRST COLUMN FMA (BLANK). SPEED 60 KTS, BRAKE TEMP RISE UP TO 140 C". MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH TSM 76-00-00-810-807-A, OPERATIONAL TESTED FADEC IN ACCORDANCE WITH AMM 73-22-00-710-040 WITH NORMAL RESULT, ALSO OPERATIONAL TESTED AFS IN ACCORDANCE WITH AMM 22-96-00-710-001 WITH NORMAL RESULT. THE INDICATIONS ON FMA SHOWED NORMAL. REGARDING THE TAKE OFF ABORT, IT WAS VERIFIED IN ACCORDANCE WITH TSM 05-50-00-810-825-A THERE WAS NOT TEMPERATURE EXCEEDANCE ON THE BRAKES, INSPECTION IS NOT REQUIRED. THEN THE AIRCRAFT WAS RETURNED TO SERVICE.
